zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Triple positive solutions of a class of fourth-order two-point boundary value problems. (English) Zbl 1193.34048

Summary: By using the Leggett-Williams fixed point theorem, we establish an existence criterion for triple positive solutions of the nonlinear fourth-order two-point boundary value problem

u (4) (t)=g(t)f(t,u(t),u ' (t)),t(0,1)u(0)=u ' (1)=u '' (0)=u ''' (1)=0·

An example is also included to demonstrate the result we obtained.

MSC:
34B18Positive solutions of nonlinear boundary value problems for ODE
34B15Nonlinear boundary value problems for ODE
47N20Applications of operator theory to differential and integral equations
References:
[1]Bai, Ch.: Triple positive solutions of three-point boundary value problems of fourth-order differential equations, Comput. math. Appl. 56, 1364-1371 (2008) · Zbl 1155.34311 · doi:10.1016/j.camwa.2008.02.033
[2]Bai, Z.; Wang, Y.; Ge, W.: Triple positive solutions for a class of two-point boundary value problems, Electron. J. Differential equations 06, 1-8 (2004) · Zbl 1055.34046 · doi:emis:journals/EJDE/Volumes/2004/06/abstr.html
[3]Guo, Y.; Liu, X.; Qiu, G.: Three positive solutions for higher order m-point boundary value problems, J. math. Anal. appl. 289, 545-553 (2004) · Zbl 1046.34028 · doi:10.1016/j.jmaa.2003.08.038
[4]Liu, B.: Positive solutions of fourth-order two-point boundary value problems, Appl. math. Comput. 148, 407-420 (2004) · Zbl 1039.34018 · doi:10.1016/S0096-3003(02)00857-3
[5]Leggett, R. I.; Williams, L. R.: Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana univ. Math. J. 28, 673-688 (1979) · Zbl 0421.47033 · doi:10.1512/iumj.1979.28.28046
[6]Liu, X.; Qiu, G.; Guo, Y.: Three positive solutions for second-order m-point boundary value problems, Appl. math. Comput. 156, 733-742 (2004) · Zbl 1069.34014 · doi:10.1016/j.amc.2003.06.021
[7]Sun, J.; Li, W.; Zhao, Y.: Three positive solutions of a nonlinear three-point boundary value problem, J. math. Anal. appl. 288, 708-716 (2003) · Zbl 1045.34006 · doi:10.1016/j.jmaa.2003.09.019
[8]Avery, R. I.: A generalization of the Leggett–Williams fixed point theorem, Math. sci. Res. hot-line 2, 9-14 (1998) · Zbl 0965.47038
[9]Avery, R. I.; Peterson, A. C.: Three positive fixed points of nonlinear operators on ordered Banach spaces, Comput. math. Appl. 42, 313-322 (2001) · Zbl 1005.47051 · doi:10.1016/S0898-1221(01)00156-0